Advertisement

Journal of Statistical Physics

, Volume 28, Issue 2, pp 381–389 | Cite as

Inhomogeneous mean field models

  • M. Fannes
  • P. Vanheuverzwijn
  • A. Verbeure
Articles

Abstract

The infinite set of coupled mean field equations for a classical inhomogeneous Ising ferromagnet is studied with respect to existence and uniqueness of its solutions.

Key words

Mean fields inhomogeneous Ising model convexity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Griffiths,Commun. Math. Phys. 6:121 (1967).Google Scholar
  2. 2.
    B. Simon,Commun. Math. Phys. 68:183 (1979).Google Scholar
  3. 3.
    B. Simon,J. Stat. Phys. 22:491 (1980).Google Scholar
  4. 4.
    W. G. Sullivan,Commun. Math. Phys. 40:249 (1975).Google Scholar
  5. 5.
    M. Aizenman and B. Simon,Commun. Math. Phys. 77:137 (1980).Google Scholar
  6. 6.
    M. Reed and B. Simon,Methods of Modern Mathematical Physics, I: Functional Analysis (Academic Press, New York, 1973).Google Scholar
  7. 7.
    R. L. Dobrushin,Theory Prob. Appl. 17:582 (1972).Google Scholar
  8. 8.
    J. Bricmont, J. L. Lebowitz, C. E. Pfister, and E. Olivieri,Commun. Math. Phys. 66:1 (1979).Google Scholar
  9. 9.
    J. Bricmont, J. L. Lebowitz, and C. E. Pfister,Commun. Math. Phys. 66:21 (1979);69:267 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • M. Fannes
    • 1
    • 2
  • P. Vanheuverzwijn
    • 1
    • 3
  • A. Verbeure
    • 1
  1. 1.Instituut voor Theoretische FysicaUniversiteit LeuvenLeuvenBelgium
  2. 2.Bevoegdverklaard Navorser N.F.W.O.Belgium
  3. 3.Navorser IIKWBelgium

Personalised recommendations